# SDR QXEA200602866

- Difficulty date: November 4, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N346PH
- Make and model: Dhav DHC8202
- Aircraft serial: 477
- Aircraft time: 22,243 hours, 31,658 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Condition: Failed
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2241, AUTO FEATHER FAILED TO ARM DURING TAKEOFF.  MAINTENANCE TIGHTENED LOOSE ATTACH HARDWARE FOR AUTO FEATHER CONTROLLER ELECTRICAL CONNECTOR 6121-P9 AND REPLACED AUTO FEATHER CONTROL RELAY 6121-K5.  AUTO FEATHER SYSTEM AND POWER UPTRIM TEST GOOD SEVERAL TIMES IAW DHC-8-200 MM TASK 71-00-00-868-815, PARAGRAPH 41, PAGES 560-562.  AIRCRAFT RETURNED TO SERVICE.
